×

zbMATH — the first resource for mathematics

Upper embeddability and connectivity of graphs. (English) Zbl 0407.05028

MSC:
05C10 Planar graphs; geometric and topological aspects of graph theory
05C38 Paths and cycles
05C40 Connectivity
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Nordhaus, E.A.; Stewart, B.M.; White, A.T., On the maximum genus of a graph, J. combinatorial theory (B), 11, 258-267, (1971) · Zbl 0217.02204
[2] Ringeisen, R.D., Upper and lower embeddable graphs, () · Zbl 0559.05053
[3] Huy Xuong, Nguyen, Sur LES immersions d’un graphe dans LES surfaces orientables, C.R. acad. sc. Paris, t. 283, 745-747, (1976) · Zbl 0345.05103
[4] Xuong, Nguyen Huy, Sur quelques classes de graphes possédant des propriétés topologiques remarquables, C.R. acad. sc. Paris, t. 283, 813-816, (1976) · Zbl 0345.05104
[5] Jaeger, F., Etude de quelques invariants et problèmes d’existence en théorie des graphes, (), (chap. III)
[6] Kundu, S., Bounds on the number of disjoint spanning trees, J. combinatorial theory (B), 17, 199-203, (1974) · Zbl 0285.05113
[7] Bouchet, A., Genre maximum d’un δ-graphe, Colloque international CNRS “problèmes combinatoires et théorie des graphes”, (1976), Orsay · Zbl 0413.05003
[8] Berge, C., Graphes et hypergraphes, (1974), Dunod Paris · Zbl 0213.25702
[9] Payan, C.; Sakarovitch, M., Ensembles cycliquement stables et graphes cubiques, Cahiers du C.E.R.O., 17, 2,3,4, 319-343, (1975) · Zbl 0314.05101
[10] Ringel, G., Map color theorem, (1974), Springer-Verlag Berlin · Zbl 0287.05102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.